| Model Number |
VS101000 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Codes |
Pain (1994); Post Operative Wound Infection (2446); Foreign Body In Patient (2687)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, the patient had a laparoscopic surgery last year.The patient returned to the hospital from wound infection pain and was taken back to surgery.The surgeon fund nothing wrong.Then, the patient went to another hospital and is claiming that there was a foreign material from the expandable sleeve left behind.